# SDR C7WA200200042

- Difficulty date: March 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844250
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST SYSTEM A HYDRAULIC.  ENGINE NR 1 PUMP LOW PRESSURE LIGHT FOLLOWED BY FLUID LOSS IN FLIGHT.  REMOVED AND REPLACED TWO EACH HYDRAULIC LINES, P/N 65-17844-250 AND 65-17844-17, LEAK CHECK GOOD.  (M)
